# SDR DALA2019122427527

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 40,733 hours, 20,020 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG DRAG FTG CLAMP-UP & DIAG BRACE, STEP 26 CORROSION IN HOLES # 2, 3, 5, 8, AND 9 WAS FOUND.  REPAIRED PER ERA 583990-14AD REV. ORIG. SECTION 1 AND ETI-57-19-190 REV 13.
